Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 222, NWS Atlanta, GA

July 6, 2018Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2018, 2:51 PM EDT for Hall County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2018, 2:51 PM EDT (18:51 UTC)
Expired
Jul 6, 2018, 3:30 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Hall County, GA

The radar

The Atlanta radar (KFFC), 137 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 716 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
716 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WUUS52 KFFC 061851
SVRFFC
GAC139-061930-
/O.NEW.KFFC.SV.W.0222.180706T1851Z-180706T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
251 PM EDT FRI JUL 6 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hall County in north central Georgia...

* Until 330 PM EDT.

* At 250 PM EDT, a severe thunderstorm was located near Clermont, or
  9 miles northeast of Gainesville, moving west at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Lula, Clermont, Gillsville and Murrayville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3447 8364 3446 8363 3442 8364 3440 8366
      3437 8367 3434 8365 3430 8365 3429 8393
      3430 8393 3430 8395 3445 8393 3445 8392
      3447 8393 3446 8389 3450 8384 3450 8379
      3451 8379
TIME...MOT...LOC 1850Z 091DEG 12KT 3442 8375 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
237 
WWUS52 KFFC 061926
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
326 PM EDT FRI JUL 6 2018

GAC139-061936-
/O.EXP.KFFC.SV.W.0222.000000T0000Z-180706T1930Z/
Hall GA-
326 PM EDT FRI JUL 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALL COUNTY WILL
EXPIRE AT 330 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with this thunderstorm as it 
moves across norther Hall county.

LAT...LON 3447 8364 3446 8363 3442 8364 3440 8366
      3437 8367 3434 8365 3430 8365 3429 8393
      3430 8393 3430 8395 3445 8393 3445 8392
      3447 8393 3446 8389 3450 8384 3450 8379
      3451 8379
TIME...MOT...LOC 1926Z 091DEG 12KT 3442 8389 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:47 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 6, 2:47 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
247 PM EDT Fri Jul 6 2018

.SHORT TERM /Tonight through Saturday Night/...

Somewhat complex setup over the forecast area through the short-term
forecast period as the region remains situated between the weak mid/
upper ridging to the northwest and the weak mid/upper low drifting
westward across south Georgia/north Florida. Throw in the frontal
boundary settling into state and we should continue to see scattered
to widespread convection through the period. With generally weak
mechanical lift due to the surface front and upper low,
precipitation coverage will also continue to show a decidedly
diurnal tendency. Ample sky cover Saturday will keep high
temperatures at or even a bit below seasonal normals.

Although instability is expected to remain moderate at best over the
region, a few strong to marginally severe storms cannot be ruled out
as we go into this evening and again Saturday afternoon and evening.
Precipitable water values remain high, but not extreme for this time
of year, however mid-level winds should keep storms moving enough to
avoid all but a localized threat for any flooding problems.

20

.LONG TERM /Sunday through Friday/...

By the beginning of the long-term forecast period on Sunday, the
weak weekend cold front will have sagged into central and south
Georgia. The best focus for shower and thunderstorm development
Sunday afternoon and evening will thus be in central Georgia with
less coverage farther north. On Monday, surface high pressure will
encroach from the northeast which will help to suppress shower and
thunderstorm development across eastern portions of the CWA while
focusing the best coverage over the southwestern half of the area.
This drier airmass will continue to filter into the area on Tuesday,
limiting diurnal convection to isolated to widely scattered
coverage.

While a tropical system may develop off the coast of the Carolinas in
the Atlantic by mid-to-late week, this potential system will be
of no consequence to Georgia as it gets kicked northeastward by an
upper trough. The trend for our area will be gradually warming
temperatures and isolated to scattered afternoon/evening
convection as upper ridging begins to build into the Southeast.

Temperatures at the onset of the extended will be on the cooler side
behind the aforementioned front with highs largely in the mid-80s on
Sunday. Through the extended highs are expected to gradually warm
back into the low-to-mid 90s by midweek.

RW

&&

.AVIATION...
18Z Update...

Most areas SCT/BKN VFR level clouds currently and this trend should
continue outside of convection through 06Z. MVFR or lower ceilings
developing by 06-08Z most areas, continuing through 14-16Z.
Conditions should improve to mainly VFR by 18Z most areas. Isolated
to scattered convection developing at this time will become more
widespread through 00Z before diminishing to isolated by 06Z. Winds
northwest to northeast 4-8kt will become mainly northeast to east
after 04-06Z.

//ATL Confidence...18Z Update...

Medium on timing of convection and lower ceilings early Saturday
morning. High on all other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  82  68  84 /  60  50  40  30
Atlanta         72  85  70  83 /  60  60  50  30
Blairsville     65  79  63  80 /  60  50  40  30
Cartersville    70  85  69  84 /  60  60  40  30
Columbus        72  89  72  87 /  50  70  60  60
Gainesville     70  83  68  81 /  60  50  40  30
Macon           72  87  71  86 /  50  70  60  60
Rome            70  86  69  85 /  50  60  40  30
Peachtree City  70  86  70  84 /  60  70  50  40
Vidalia         72  88  72  87 /  40  60  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....RW
AVIATION...20
Hazardous weather outlook, Jul 6, 12:46 PM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1246 PM EDT Fri Jul 6 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071700-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1246 PM EDT Fri Jul 6 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
this afternoon and into tonight as a cold front moves out of the
Tennessee Valley and into north Georgia. A few thunderstorms
could be strong to severe with gusty winds, frequent lightning,
and heavy rain. The most favorable time frame for thunderstorm
development will be through 10 PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

The cold front will continue its slow southward movement, moving
into central Georgia by Saturday afternoon. Numerous thunderstorms
are expected to develop by late Saturday morning and continue into
Saturday evening. Scattered to numerous thunderstorms are expected
again Sunday, mainly across central Georgia as the cold front
stalls across central Georgia. A few of these storms both Saturday
and Sunday could be strong to severe with gusty winds, frequent
lightning, and heavy rain.

Scattered mainly afternoon and evening thunderstorms are possible
Monday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 6, 2:04 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 PM EDT FRI JUL 6 2018

GAZ013-014-021-061830-
Dawson GA-Cherokee GA-Pickens GA-
204 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTHERN
CHEROKEE AND PICKENS COUNTIES UNTIL 230 PM EDT...

At 204 PM EDT...a line of strong thunderstorms extended from Hinton
to near Tate to Juno...and moving south at 10 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jasper, Dawsonville, Ball Ground, Nelson, Marblehill, Juno, Salacoa
Valley, Lake Tamarack, Hollis Lathem Reservoir, Talmadge, Tate,
Reavis Mountain, Hinton and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3449 8413 3436 8410 3430 8442 3438 8466
      3444 8466 3446 8465 3450 8464 3449 8439
      3451 8415
TIME...MOT...LOC 1804Z 014DEG 7KT 3446 8457 3443 8442 3446 8421

WIND...50MPH
Special weather statement, Jul 6, 2:11 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 PM EDT FRI JUL 6 2018

GAZ009-061845-
Towns GA-
211 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR TOWNS COUNTY UNTIL 245 PM EDT...

At 211 PM EDT...a strong thunderstorm was over Plum Orchard Gap
Shelter, or 8 miles east of Hiawassee...moving southwest at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hiawassee, Tate City, Macedonia, Plum Orchard Gap Shelter, Titus and
Mountain Scene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3497 8355 3495 8355 3494 8360 3492 8359
      3491 8363 3490 8363 3488 8366 3483 8366
      3482 8365 3481 8367 3489 8381 3491 8381
      3491 8384 3492 8385 3499 8357
TIME...MOT...LOC 1811Z 050DEG 7KT 3492 8361

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 6, 2:15 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
215 PM EDT FRI JUL 6 2018

GAZ016-061845-
White GA-
215 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 245 PM EDT...

At 215 PM EDT...a strong thunderstorm was over Qualatchee Lake, or
near Cleveland...moving southwest at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Anna Ruby Falls, Smithgall Woods Conservation
Are, Sautee and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3475 8363 3450 8380 3451 8380 3457 8387
      3461 8386 3463 8388 3472 8386 3473 8383
      3475 8382 3476 8383 3479 8379 3480 8375
      3479 8371 3480 8369
TIME...MOT...LOC 1815Z 046DEG 24KT 3467 8381

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 6, 2:30 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT FRI JUL 6 2018

GAZ013-014-021-061900-
Dawson GA-Cherokee GA-Pickens GA-
230 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...NORTHERN
CHEROKEE AND SOUTHEASTERN PICKENS COUNTIES UNTIL 300 PM EDT...

At 230 PM EDT...a strong thunderstorm was over Tate, or near
Jasper...moving southwest at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jasper, Dawsonville, Ball Ground, Nelson, Salacoa Valley, Hollis
Lathem Reservoir, Marblehill, Tate and Reavis Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3444 8408 3436 8423 3430 8437 3436 8465
      3438 8465 3449 8440
TIME...MOT...LOC 1830Z 048DEG 11KT 3441 8439

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 6, 2:40 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
240 PM EDT FRI JUL 6 2018

GAZ008-009-061915-
Union GA-Towns GA-
240 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR UNION AND SOUTHWESTERN TOWNS
COUNTIES UNTIL 315 PM EDT...

At 240 PM EDT...a strong thunderstorm was over Blue Mountain Shelter,
or 8 miles south of Hiawassee...moving west at 20 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blairsville, Suches, Blue Mountain Shelter, Brasstown Bald, Jones
Creek, Mountain Scene, Woods Hole Shelter, Owltown, Vogel State Park,
Track Rock, Macedonia, Blood Mountain Shelter and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3479 8370 3480 8375 3479 8381 3478 8383
      3474 8382 3472 8384 3472 8389 3474 8394
      3472 8398 3467 8401 3465 8407 3466 8411
      3470 8412 3473 8409 3480 8409 3480 8413
      3484 8415 3488 8411 3490 8412 3493 8373
TIME...MOT...LOC 1840Z 078DEG 15KT 3483 8380

WIND...50MPH
Special weather statement, Jul 6, 2:48 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT FRI JUL 6 2018

GAZ023-024-061915-
Hall GA-Banks GA-
248 PM EDT FRI JUL 6 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL AND
NORTHWESTERN BANKS COUNTIES UNTIL 315 PM EDT...

At 248 PM EDT...a strong thunderstorm was near Lula, or 10 miles
northeast of Gainesville...moving west at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Lula, Clermont, Gillsville and Raoul.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3449 8366 3443 8361 3445 8360 3445 8359
      3440 8358 3432 8363 3431 8387 3448 8387
      3450 8384 3450 8366
TIME...MOT...LOC 1848Z 095DEG 6KT 3442 8371

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:57 PM EDTSpecial Weather StatementFFCGilmer48 min
Jul 6, 1:42 PM EDTSpecial Weather StatementFFCWhite33 min
Jul 6, 1:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Jul 6, 2:04 PM EDTSpecial Weather StatementFFCDawson, Pickens26 min
Jul 6, 2:11 PM EDTSpecial Weather StatementFFCTowns34 min
Jul 6, 2:15 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 6, 2:30 PM EDTSpecial Weather StatementFFCDawson30 min
Jul 6, 2:40 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jul 6, 2:48 PM EDTSpecial Weather StatementFFCHall27 min
Jul 6, 2:57 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens33 min
Jul 6, 2:57 PM EDTSevere Thunderstorm WarningFFCUnion23 min
Jul 6, 3:15 PM EDTSpecial Weather StatementFFCDade30 min
Jul 6, 3:20 PM EDTSpecial Weather StatementFFCDawson, Lumpkin25 min
Jul 6, 3:32 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 6, 3:45 PM EDTSpecial Weather StatementFFCChattooga30 min
Jul 6, 4:00 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 6, 4:03 PM EDTSpecial Weather StatementFFCBanks27 min
Jul 6, 4:16 PM EDTSpecial Weather StatementFFCFulton29 min
Jul 6, 4:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Jul 6, 4:33 PM EDTSpecial Weather StatementFFCWhitfield27 min
Jul 6, 4:39 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton36 min
Jul 6, 4:48 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 6, 4:56 PM EDTSpecial Weather StatementFFCMurray34 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield30 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jul 6, 5:20 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Walton25 min
Jul 6, 5:30 PM EDTSpecial Weather StatementFFCGordon, Murray30 min
Jul 6, 5:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jul 6, 6:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 6, 6:16 PM EDTSpecial Weather StatementFFCClayton, Henry, Rockdale29 min
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningFFCCarroll42 min
Jul 6, 7:04 PM EDTSpecial Weather StatementFFCTroup26 min
Jul 6, 7:21 PM EDTAreal Flood WarningFFCWhitfield3 hr
Jul 6, 7:22 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup23 min
Jul 6, 7:48 PM EDTSpecial Weather StatementFFCHeard, Troup27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.